# SDR MEX2002028

- Difficulty date: February 3, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Cabin Cooling
- Part time: 20,751 hours, 15,232 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 419 - MEX-VSA - 5 MINUTES BEFORE PUSH BACK, CAPTAIN REPORTED THE PRESENCE OF SMOKE INSIDE THE CABIN, BOTH SMOKE DETECTORS IN THE REAR LAVATORIES WERE ACTIVATED.  FOUND OIL LEAKED INTO THE COOLING TURBINE OF THE LEFT A/C PACK. AIRCRAFT WAS DISPATCHED IAW MEL 21-1.  AT RON MEX 03/04 IT WAS REPLACED THE ASSY COOLING TURBINE AND WATER SEPARATOR IAW MM 21-01 AND 21-20-2, TESTS OK.  (M)
